Your basketThere are no more items in your basket
Lemsip Cold & Flu Capsules With Caffeine are used to relive the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each Sachet contains 500mg of paracetamol and 60mg caffeine, which acts as a stimulant to relieve fatigue and drowsiness.
- Type of Product
Each capsule contains paracetamol 500 mg and caffeine 65 mg. Also contains Tartrazine.
Adults and children over 12 years only. Capsules should be swallowed whole with water. Two capsules to be taken every 4 hours. Do not exceed 8 capsules in 24 hours.
Grade Comments (0)